well legs, feet and back just starting to ache, first injection tonight. Glad to be off the steroids...hate having a bright red face!!!!!! Yep, food tastes horrible, still loving jelly babies and dolly mixtures. Lumpectomy for me on 15th June followed by radiotherapy a month later.
Jan you poor thing sounds like you are really suffering.....but no more once this one wears off.
Hope everyone else is ok, take care xxx
I am pleased your OH has taken time off to help you although I realise that isn't always easy to do what with work commitments etc.
I was the same as you and after several chemos my legs were absolutely ridiculous! The just wouldn't hold me up.
The side effects are awful, my BCN used the words 'Harrowing' for chemo and she was correct.
Please try to be kind to yourself as best you can and rest as much as you can, you have been through a lot
and us oldies(I think we are the same age) just aren't as sprightly as we would like to be !
Thinking of you and all us 'girls'
ps I also have had a good laugh at your jokes/cartoon thingys.👍
Well that is my last one over and done with...wow just in a state of shock. Very emotional saying goodbye to staff and patients I have met every 3 weeks. My taste is already beginning to go already...I love dolly mixtures and sticky lollies at the moment. Jan, well done so proud that you have got through this.
Im trying to remember everyone's names.....Sue you are strong, please don't beat yourself up over it. Listen to your body and if you need to rest you must do it. Our bodies have taken a real bashing and we need time to recover.
Take care all of you, rest and eat what you want,
Big hugs Carol Xxx
Hi sal , I got 1 left, I have been resting this time as I can't do anything. The oh has had to take time of work now as this T is murder.
Sue x X X X
Your not weak! I think some people just get worse SE than others. I think you maybe do too much and dont allow yourself to rest. Sounds ike you look after your OH and grandkids and do lots of looking after everyone else. You are a lttle older which will also be harder I would imagine (hope its ok to say that). Imust say when I have mine on Friday I wont eat for a week. Everything is vile (i make up for it later though!!) my toe nails are a little dodgy (not from wearing stillettos I would like to add).
How many you got left Sue? I think you will be near the end? then you can start to repair from the chemo and hopefully start to feel stronger again. It wont be long and then when your stronger you can go out and do all the things you havent been able too. Your bodys tired and its just telling you to stop for a while! big hugs and please dont beat yourself up over it your nearly at the end of this difficult rubbishness!!!! lots of love sal xxxx
Hi ladies, am I the only one with bad side effects from T! Toe nails lifting, sickness, can't eat, diorea, weak legs. Pains. Can't swollow yet again. Don't want to eat as food makes me heave. I am so fed up with it all. I just don't know what to do with myself can't even go out as I don't feel strong enough. Just want to cry and cry. I see some of you can get on with your daily lives, why can't I.
I am I a weak person.
the tiredness really hit me this cycle, good luck for tomorrow...last one, last lot of side effects.
Anyone else having treatment big hugs to you all. I am wide awake with the steroids, just downloaded Rod Stewart's autobiography so will start reading that.
Hi ladies, close to the finish line now. Had 5th FEC 10 days ago and like you Jan, still exhausted. Mind is willing, body says no! Ideal opportunity for excuse to lie in the sun/ shade following dire warnings from BCN 're photosensitivity and 3rd degree burns! Last FEC 24thMay then rads should start 6th June, not been for planning yet.
mentally buoyed up as the end is in site but apprehensive now about phased return to work, worried about falling asleep at my desk. I was full of good intentions at the beginning to do several " keep in touch" days - have managed 2 hours up to now , lol. I'm 60 in December ( party-time!) Have decided to take pension and reduce hours, something like this happens to you and suddenly you 're-evaluate everything you took for granted.
I've managed to cold cap all the way through and still have a good enough head of hair to assemble into a kind of messy updo- my new look and thank God for root touch up for the roots. Has anyone else tried the wunderbrow brush? I think it could be quite good one I get the hang of it, so far it looks like I've got 2 slugs crawling across my face! Never thought I'd miss my eyebrows so much.
Keep going ladies, - no one understands what we're going through more than those actually going through it x
Hi sal sleep what's that lol these steroids are a bugger went to bed at 11-30 was up again at 4 this morning.
Yawn yawn, got washing to do today before they wear off lol.
sue X X X
Hi all, just to let you know I had my 2 T today. They lowered my dosage as they said it was to strong, I was one of many today. Had my heciprin injection as well. Got one more to have then finished roll on June 2nd. Can't wait now. Will see how bad side effects are this time.
Hope your all ok.
x X X
Afternoon ladies, just had a lovely lunch sitting in the sun before TH number 2 tomorrow. Trying not to think of the SE that will inevitably arrive in the next few days. On the wall of the Ladies was this wonderful poster that I felt I must share with you all! Thinking of you all xxx
Thank you Emmajane it's nice to have some support, hope all goes well with you today, what time is your appointment? I am at the unit at 11-45 so got the afternoon there. I had my first herceptin last month I will be having them for a year every 3 weeks. Feeling anxious this morning. Been up since 4-30 steroids won't let me sleep :() so been keeping my dog company. Lol. I phoned my BC nurse yesterday I had a moan about not seeing the doctor about checking my lump, she said they don't check until my last chemo. Not happy she asked me if it has got any smaller or bigger,I said I don't check it. But hay ho got one more after this one then that's me done, then will see what the out come will be.
Right hun talk to you on the other side of your T.
Sue x X X
Posting today as I have my T tomorrow, it's been a rough 3 weeks so not looking forward to tomorrow. Steroids for breakfast and dinner. Nice flushed face for a few days. I am hoping the doc will tame down my T as I don't want to feel bad for the next 3 weeks. I feel like a vegetable. My settee has become my second bed. And now I have square eyes, to much tv.
Hope you ladies on T have felt better then I have.
sue X X X